| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 9-12


Saratha Sathasivam
      Acceleration technique for neuro symbolic integration
      Applied Mathematical Sciences, Vol. 9, 2015, no. 9, 409-417
      http://dx.doi.org/10.12988/ams.2015.48670

Chao-Chun Ting, Min-Sheng Lin
      Computing 2-terminal reliability of probe interval graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 9, 419-427
      http://dx.doi.org/10.12988/ams.2015.410883

A. Kondratyev, A. Lyaptsev, I. Mikhailova
      Mathematical modeling of thrombus growth phenomenological models
      Applied Mathematical Sciences, Vol. 9, 2015, no. 9, 429-446
      http://dx.doi.org/10.12988/ams.2015.49771

H. Samri, B. Bahrar, K. Gueraoui, F. Akef
      A polynomial expansion of axial velocity profiles to solve transient laminar flow in elastic pipe
      Applied Mathematical Sciences, Vol. 9, 2015, no. 9, 447-457
      http://dx.doi.org/10.12988/ams.2015.411937

K. Teerapabolarn
      On pointwise binomial approximation for independent beta binomial random variables
      Applied Mathematical Sciences, Vol. 9, 2015, no. 10, 459-463
      http://dx.doi.org/10.12988/ams.2015.411975

K. Teerapabolarn
      On pointwise binomial approximation for independent binomial random variables
      Applied Mathematical Sciences, Vol. 9, 2015, no. 10, 465-468
      http://dx.doi.org/10.12988/ams.2015.411976

Sudprathai Bupasiri
      On the solution of the n-dimensional (\oplus_B^k) operator
      Applied Mathematical Sciences, Vol. 9, 2015, no. 10, 469-479
      http://dx.doi.org/10.12988/ams.2015.410815

Gustavo Abel Dorrego
      An alternative definition for the k-Riemann-Liouville fractional derivative
      Applied Mathematical Sciences, Vol. 9, 2015, no. 10, 481-491
      http://dx.doi.org/10.12988/ams.2015.411893

Charalambos P. Kontzalis, Panayiotis Vlamos
      Solutions of generalized linear matrix differential equations which satisfy boundary conditions at two points
      Applied Mathematical Sciences, Vol. 9, 2015, no. 10, 493-505
      http://dx.doi.org/10.12988/ams.2015.410786

Jocecar Lomarda, Sergio R. Canoy, Jr.
      1-movable connected dominating sets in graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 11, 507-514
      http://dx.doi.org/10.12988/ams.2015.411941

Young Bae Jun, Seok-Zun Song
      Hesitant fuzzy prefilters and filters of EQ-algebras
      Applied Mathematical Sciences, Vol. 9, 2015, no. 11, 515-532
      http://dx.doi.org/10.12988/ams.2015.411962

Tahir Ahmad, Azrul Azim Mohd Yunus, Niki Anis Abd Karim
      Sequence of fuzzy topographic topological mapping and k-Fibonacci sequence
      Applied Mathematical Sciences, Vol. 9, 2015, no. 11, 533-550
      http://dx.doi.org/10.12988/ams.2015.411966

G. Sathiamoorthy, T. N. Janakiraman
      Graceful labeling of Roman rings having cycle with 6 vertices
      Applied Mathematical Sciences, Vol. 9, 2015, no. 12, 551-556
      http://dx.doi.org/10.12988/ams.2015.411897

Johannah Jamalul Kiram, Jumat Sulaiman, Suyansah Swanto, Wardatul Akmam Din
      Performance of variable selection methods in predicting language proficiency using language learning proficiency
      Applied Mathematical Sciences, Vol. 9, 2015, no. 12, 557-568
      http://dx.doi.org/10.12988/ams.2015.411989

M. S. Franklin Thamil Selvi
      Harmonious coloring of central graphs of certain snake graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 12, 569-578
      http://dx.doi.org/10.12988/ams.2015.4121012

K. Teerapabolarn
      Poisson approximation for a sum of independent Yule random variables
      Applied Mathematical Sciences, Vol. 9, 2015, no. 12, 579-582
      http://dx.doi.org/10.12988/ams.2015.411977

Qassem M. Al-Hassan
      On powers of general tridiagonal matrices
      Applied Mathematical Sciences, Vol. 9, 2015, no. 12, 583-592
      http://dx.doi.org/10.12988/ams.2015.411900

Armando Goncalves, M. A. Facas Vicente, Jose Vitoria
      Optimal pair of two linear varieties
      Applied Mathematical Sciences, Vol. 9, 2015, no. 12, 593-596
      http://dx.doi.org/10.12988/ams.2015.410869

Rosalio G. Artes, Jr., Rene D. Dignos
      Tree cover of the join and the corona of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 12, 597-602
      http://dx.doi.org/10.12988/ams.2015.410854


Journals | Books | Indexing and abstracting | Author guidelines | Open access